# SDR 05FDEA00602

- Difficulty date: March 18, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E BOTTOM SKIN HAS INDICATION OF CRACK ON I/B CORNER SIDE CUTOUT PANEL 581AB AS MARKED.  COMPLIED WITH EA 6-5710-86028.
